×

zbMATH — the first resource for mathematics

On finding and cancelling variables in k[X,Y,Z]. (English) Zbl 0411.13011

MSC:
13F20 Polynomial rings and ideals; rings of integer-valued polynomials
13B25 Polynomials over commutative rings
13B10 Morphisms of commutative rings
14A05 Relevant commutative algebra
14J25 Special surfaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abhyankar, S.S; Eakin, P; Heinzer, W, On the uniqueness of the coefficient ring in a polynomial ring, J. algebra, 23, 310-342, (1972) · Zbl 0255.13008
[2] Abhyankar, S.S; Moh, T.T, Embedding of the line in the plane, J. reine angew. math., 276, 148-166, (1975) · Zbl 0332.14004
[3] \scH. Bass, E. H. Connell, and D. Wright, Locally polynomial algebras are symmetric algebras, to appear. · Zbl 0362.13005
[4] Eakin, P; Heinzer, W, A cancellation problem for rings, (), 61-77
[5] Kambayashi, T; Miyanishi, M, On flat fibrations by the affine line, Illinois J. math., 22, No. 4, 662-671, (1978) · Zbl 0406.14012
[6] Quillen, D, Protective modules over polynomial rings, Invent. math., 36, 167-171, (1976) · Zbl 0337.13011
[7] Russell, P, Simple birational extensions of two dimensional affine rational domains, Compositio math., 33, 197-208, (1976) · Zbl 0342.13003
[8] \scP. Russell, Simple Galois extensions of two dimensional affine rational domains, Compositio Math., in press. · Zbl 0404.13003
[9] Sathaye, A, On linear planes, (), 1-7 · Zbl 0345.14013
[10] \scD. Wright, Cancellation of variables of the form bTn − a, to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.